Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 503137, 13 pages
http://dx.doi.org/10.1155/2013/503137
Research Article

Optimal Homotopy Asymptotic Method to Nonlinear Damped Generalized Regularized Long-Wave Equation

1Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
2Faculty of Numerical and Physical Sciences, Islamia College Peshawar (Charted University Peshawar), Khyber Pakhtoonkhwa, Pakistan

Received 4 April 2013; Revised 23 July 2013; Accepted 31 July 2013

Academic Editor: Ashraf M. Zenkour

Copyright © 2013 R. Nawaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Achouri and K. Omrani, “Numerical solutions for the damped generalized regularized long-wave equation with a variable coefficient by Adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2025–2033, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Al-Khaled, S. Momani, and A. Alawneh, “Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 281–292, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Kaya, “A numerical simulation of solitary-wave solutions of the generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 833–841, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. I. Ramos, “Solitary waves of the EW and RLW equations,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1498–1518, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. D. Demir, N. Bildik, A. Konuralp, and A. Demir, “The numerical solutions for the damped generalized regularized long-wave equation by variational method,” World Applied SciencesJournal, vol. 13, pp. 1308–1317, 2011. View at Google Scholar
  6. S. A. Yousefi, Z. Barikbin, and M. Behroozifar, “Bernstein Ritz-Galerkin method for solving the damped generalized regularized long-wave (DGRLW) equation,” International Journal of Nonlinear Science, vol. 9, no. 2, pp. 151–158, 2010. View at Google Scholar · View at MathSciNet
  7. T. Achouri, M. Ayadi, and K. Omrani, “A fully Galerkin method for the damped generalized regularized long-wave (DGRLW) equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 3, pp. 668–684, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London A, vol. 272, no. 1220, pp. 47–78, 1972. View at Google Scholar · View at MathSciNet
  9. D. H. Peregrine, “Calculations of the development of an undular bore,” Journal of Fluid Mechanics, vol. 25, no. 2, pp. 321–326, 1966. View at Publisher · View at Google Scholar
  10. M. Mei, “Large-time behavior of solution for generalized Benjamin-Bona-Mahony-Burgers equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 7, pp. 699–714, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Durán and M. A. López-Marcos, “Numerical behaviour of stable and unstable solitary waves,” Applied Numerical Mathematics, vol. 42, no. 1–3, pp. 95–116, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Zhang, G. M. Wei, and Y. T. Gao, “On the general form of the Benjamin-Bona-Mahony equation in fluid mechanics,” Czechoslovak Journal of Physics, vol. 52, no. 3, pp. 373–377, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. L. Bona and R. Smith, “The initial-value problem for the Korteweg-de Vries equation,” Philosophical Transactions of the Royal Society of London A, vol. 278, no. 1287, pp. 555–601, 1975. View at Google Scholar · View at MathSciNet
  14. L. A. Medeiros and M. M. Miranda, “Weak solutions for a nonlinear dispersive equation,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 432–441, 1977. View at Google Scholar · View at MathSciNet
  15. L. A. Medeiros and G. P. Menzala, “Existence and uniqueness for periodic solutions of the Benjamin-Bona-Mahony equation,” SIAM Journal on Mathematical Analysis, vol. 8, no. 5, pp. 792–799, 1977. View at Google Scholar · View at MathSciNet
  16. C. Yong, L. Biao, and Z. Hongqing, “Exact solutions for two nonlinear wave equations with nonlinear terms of any order,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 2, pp. 133–138, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. V. Marinca and N. Herişanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Iqbal, M. Idrees, A. M. Siddiqui, and A. R. Ansari, “Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2898–2909, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Haq, M. Idrees, and S. Isalam, “Application of optimal homotopy asymptotic method to eighth order boundary value problems,” Journal of Applied Mathematics and Computing, vol. 2, no. 4, pp. 38–47, 2008. View at Google Scholar
  22. M. Idrees, S. Haq, and S. Islam, “Application of optimal homotopy asymptotic method to fourth order boundary value problems,” World Applied Sciences Journal, vol. 9, no. 2, pp. 131–137, 2010. View at Google Scholar
  23. M. Idrees, S. Islam, S. Haq, and S. Islam, “Application of the optimal homotopy asymptotic method to squeezing flow,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3858–3866, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Idrees, S. Haq, and S. Islam, “Application of optimal homotopy asymptotic method to special sixth order boundary value problems,” World Applied Sciences Journal, vol. 9, no. 2, pp. 138–143, 2010. View at Google Scholar
  25. S. Islam, R. Nawaz, M. Arif, and I. A. Shah, “Application of optimal homotopy asymptotic method to the equal width wave and Burger equations,” Life Science Journal, vol. 9, no. 4, pp. 2380–2386, 2012. View at Google Scholar
  26. R, M. N. Nawaz Khalid, S. Islam, and S. Yasin, “Solution of tenth order boundary value problems using optimal homotopy asymptotic method,” Canadian Journal Computing Mathematics Natural Sciences, vol. 1, no. 2, 2010. View at Google Scholar
  27. N. Herişanu and V. Marinca, “Explicit analytical approximation to large-amplitude non-linear oscillations of a uniform cantilever beam carrying an intermediate lumped mass and rotary inertia,” Meccanica, vol. 45, no. 6, pp. 847–855, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. N. Herişanu and V. Marinca, “Accurate analytical solutions to oscillators with discontinuities and fractional-power restoring force by means of the optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1607–1615, 2010. View at Publisher · View at Google Scholar · View at MathSciNet